| Catalog Number |
21-7047-24 |
| Medical Device Problem Codes |
Disconnection (1171); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the tubing continues to pop apart and they cannot keep it connected.It was disconnecting at the blue connector piece nearest the port.The pump stopped.They stated that nothing leaked out when it was disconnected.They instructed to close the clamp nearest the port.The pump powered off.Photo was provided.No patient harm or no patient injury.The event occurred while in use with patient at patient's home.The operator of the device was a health professional.Associated cassette and pump complaints documented on (b)(4).
Additional Manufacturer Narrative
No device sample was returned for analysis of complaint disconnection.One photo was received of the affected product.The failure mode of disconnection was not confirmed.Retrospective review of lot number was performed and there are no complaints related to this failure mode.If device is returned, investigation will be reopened.